Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 745-747
http://dx.doi.org/10.1155/S0161171297001026

Hamiltonian-connected graphs and their strong closures

Department of Mathematics and Computer Science, Seton Hall University, South Orange 07079, NJ, USA

Received 15 September 1993; Revised 2 November 1993

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pak-Ken Wong, “Hamiltonian-connected graphs and their strong closures,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 745-747, 1997. https://doi.org/10.1155/S0161171297001026.